Top 10 Naproxen Liquid Gels – Naproxen Sodium

As an Amazon Associate I earn from qualifying purchases.

1. A+Health

#ad

Pain Reliever/Fever Reducer NSAID, 180 Count, Made in USA, A+Health Naproxen Sodium 220 Mg Capsules

#ad
A+Health #ad - Proudly made in the usa with ingredients for 12 hour relief from most common aches and pains at a great value; Contains 180 capsules. Don’t let pain get in your way! Find fast-acting relief on-the-go with these easy-to-swallow capsules so you can get back to living.

Temporarily reduces fever and relieves minor pains due to headaches, muscular aches, toothaches, the common cold, backaches, menstrual cramps, and minor arthritis pain. Our a+ health naproxen sodium capsules are liquid-filled capsules which can provide rapid relief and get you back on track. Contains active ingredient naproxen 220mg nonsteroidal anti-inflammatory drug in an easy-to-swallow capsule—compare to the active ingredient in Aleve Liquid Gels.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height4.84 Inches
Length2.75 Inches
Width2.75 Inches
Part NumberNAP180
ModelNAP180

2. Aleve

#ad

80 Count Pack of 2, 220mg NSAID Pain Reliever/Fever Reducer, Aleve Liquid Gels with Naproxen Sodium

#ad
Aleve #ad - Comes in a soft, liquid filled capsule. For minor aches and pains due to minor arthritis, back and body aches, and headache. Just 1 liquid gel can relieve pain for up to 12 hours. Aleve is proven better on tough pain than Tylenol 8hr. Based on menstrual and dental pain studies. Aleve is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
BrandAleve #ad
ManufacturerAleve #ad
Height10 Inches
Length6 Inches
Weight0.6 Pounds
Width6 Inches
Part Number510866
ModelBAYER045575

3. Aleve

#ad

40 Count, Liquid Gels with Naproxen Sodium 220mg NSAID Pain RelieverFever Reducer, Aleve

#ad
Aleve #ad - Comes in a soft, liquid filled capsule. Only aleve. 1 pill. Aleve temporarily relieves minor pain from: minor arthritis pain, backache, menstrual cramps, muscle aches, headache, dental pain.12 hours of pain relief* *Among OTC Leading Brands. Aleve is proven better on tough pain than Tylenol 8hr. Aleve is the #1 recommended brand for minor arthritis pain among orthopedic doctors. Based on menstrual and dental pain studies.
BrandAleve #ad
ManufacturerAleve #ad
Height2.18 Inches
Length3.84 Inches
Weight0.2 Pounds
Width2.18 Inches
Part Number325866561558
Model326000000000

4. Aleve

#ad

Naproxen Sodium Capsules 220 mg NSAID, Fast Pain Relief, Pain Reliever/Fever Reducer, Aleve Liquid Gels with Easy Open Arthritis Cap, 80 Count

#ad
Aleve #ad - Aleve provides temporary relief of minor aches and pains due to backaches, headaches, minor arthritis and other joint pain, toothaches, menstrual pain, muscular aches, and the common cold.

Easy open cap is not child resistant. Also temporarily reduces fever. The aleve easy open cap features a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Based on minimum labeled dosing. Only aleve works at the site of pain all day with just Two Pills. Aleve is the #1 orthopedic Surgeon Recommended over-the-counter brand for minor arthritis pain.

Aleve is different, unlike Tylenol and Advil, each Aleve caplet has the strength to last 12 hours. **. Get fast, continuous Pain Relief with Aleve Liquid Gels. Aleve is an over-the-counter otc, nonsteroidal anti-inflammatory drug NSAID that has provided temporary relief from minor aches and pains for 25 years. Data on file.
BrandAleve #ad
ManufacturerBayer Health Care, Consumer Division #ad

5. Aleve

#ad

40 Count, Aleve Soft Grip Arthritis Cap Gelcaps with Naproxen Sodium, 220mg NSAID Pain Reliever/Fever Reducer

#ad
Aleve #ad - The soft grip Arthritis Cap is child resistant. Contains naproxen Sodium 220mg. 40 gelcaps. The aleve soft grip arthritis Cap has received the Arthritis Foundation's Ease of Use Commendation. Strength to last 12 Hours. Please read all label information on delivery. Soft grip Arthritis Cap. Just 1 gelcap can manage pain for up to 12 hours.
BrandAleve #ad
ManufacturerBayer #ad
Height2 Inches
Length2 Inches
Weight0.1 Pounds
Width2 Inches
Part Number217395
Model217395

6. A+Health

#ad

Pain Reliever/Fever Reducer NSAID, A+Health Ibuprofen 200 Mg Softgels, Made in USA, 300 Count

#ad
A+Health #ad - Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing. Temporarily reduces fever and relieves minor aches and pains due to headache, backache, the common cold, muscular aches, toothache, menstrual cramps, and minor pain of arthritis.

Proudly made in the usa with ingredients for temporary relief from most common aches and pains at a great value; Contains 300 softgels. Contains active ingredient ibuprofen 200mg nonsteroidal anti-inflammatory drug—compare to the active ingredient in Advil Liquid-Gels. Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height4.84 Inches
Length2.75 Inches
Weight0 Pounds
Width2.75 Inches
Part NumberIBU300
ModelIBU300

7. A+Health

#ad

A+Health Naproxen Sodium 220 Mg Liquid Gels Back and Muscle Pain, 180 Count, Made in USA

#ad
A+Health #ad - Proudly made in the usa with ingredients for 12 hour relief from most common aches and pains at a great value; Contains 180 capsules. Don’t let pain get in your way! Find fast-acting relief on-the-go with these easy-to-swallow capsules so you can get back to living.

Temporarily reduces fever and relieves minor pains due to backaches, toothaches, menstrual cramps, headaches, the common cold, and muscular aches, and minor arthritis pain. Our a+ health naproxen sodium back & Muscle Pain Capsules are liquid-filled capsules which can provide rapid relief and get you back on track. Contains active ingredient naproxen 220mg nonsteroidal anti-inflammatory drug in an easy-to-swallow capsule—compare to the active ingredient in Aleve Back & Muscle Pain.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height4.75 Inches
Length2.75 Inches
Weight0.6 Pounds
Width2.75 Inches
Part NumberNAPBM180
ModelNAPBM180

8. Amazon Basic Care

#ad

300 Count, Amazon Basic Care Naproxen Sodium Tablets

#ad
Amazon Basic Care #ad - All day relief: amazon basic care naproxen Sodium Tablets 220 mg is a pain reliever and fever reducer for adults and children age 12 years and over. Active ingredient: this pain reliever and fever reducer contains naproxen sodium 220 mg, a nonsteroidal anti-inflammatory drug NSAID; compare to the active ingredient in Aleve Caplets.

Strength to last 12 hours: pain reliever and fever reduction for up to 12 hours so you can get through the day. Capsule-shaped tablets: this 12 hour pain reliever and fever reducer comes in a capsule-shaped tablet; this product is gluten free. Aches and pains: temporarily relieves minor aches and pains due to minor pain of arthritis, muscular aches, backache, headache, menstrual cramps, toothache and the common cold; also temporarily reduces fever.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height4.25 Inches
Length2.23 Inches
Weight0.28 Pounds
Width2.23 Inches
Part Number1

9. Advil

#ad

Advil Liqui-Gels Minis Pain Reliever and Fever Reducer, Ibuprofen 200mg, 200 Count, Fast Pain Relief

#ad
Advil #ad - Multiple sizes: advil liqui-gels minis comes in 3 sizes; Add the 20, 80 or 160 count to cart to get a head start on quick and effective pain relief.

Safe and effective: for over 35 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer. 1 selling ibuprofen brand providing safe and effective pain relief for over 35 years. Pain relief at liquid speed: advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain. Hsa and fsa eligible product. Pain relief: advil is the world’s no. Easy to swallow: new advil liqui-gels minis are 33% smaller than Advil Liqui-Gels, making them easier to swallow while delivering the same powerful pain relief.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4.75 Inches
Length2.5 Inches
Width2.5 Inches
Part Number305731769135
Model305731769135

10. A+Health

#ad

Pain Reliever/Fever Reducer NSAID, A+Health Ibuprofen 200 Mg Mini Softgels, 240 Count, Made in USA

#ad
A+Health #ad - Proudly made in the usa; contains 240 mini liquid-filled capsules, perfect for temporary relief from most common aches and pains while you’re on-the-go. Don’t let pain get in your way! Easy-to-swallow softgels help you past the hurdle of a large pill so you can get back on track.

Temporarily reduces fever and relieves minor aches and pains due to headache, toothache, muscular aches, the common cold, menstrual cramps, backache, and minor pain of arthritis. Our a+ health ibuprofen mini softgels are 25% smaller than our regular Ibuprofen Softgels, providing the same fast-acting relief while being easier to swallow. Contains active ingredient ibuprofen 200mg nonsteroidal anti-inflammatory drug in an easy-to-swallow capsule—compare to the active ingredient in Advil Liqui-Gels.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height2.25 Inches
Length4 Inches
Weight0.25 Pounds
Width2.25 Inches
Part NumberIBU-MINI240
ModelIBU-MINI240